# SDR SWIA2019050845839

- Difficulty date: March 17, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE SKIN LEADING EDGE CHAFED IN THREE SPOTS. (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED CHAFED RT INBD FLAP VANE SKIN L/E WITH NEW SKIN IAW SRM AND REO.
